On some three color ramsey numbers for paths, cycles, stripes and stars

Farideh Khoeini , Tomasz Dzido

Abstract

For given graphs G1,G2,...,Gk, k≥2, the multicolor Ramsey number R(G1,G2,...,Gk) is the smallest integern such that if we arbitrarily color the edges of the complete graph of ordern with k colors, then it contains a monochromatic copy of Gi in color i, for some 1≤i≤k. The main result of the paper is a theorem which establishes the connection between the multicolor Ramsey number and the appropriate multicolor bipartite Ramsey number together with the ordinary Ramseynumber. The remaining part of the paper consists of a number of corollaries which are derived from the main result and from known results for Ramsey numbers and bipartite Ramsey numbers. We provide some new exact values or generalize known results for multicolor Ramsey numbers of paths, cycles, stripes and stars versus other graphs.
Author Farideh Khoeini
Farideh Khoeini,,
-
, Tomasz Dzido (FMPI / II)
Tomasz Dzido,,
- Institute of Informatics
Journal seriesGraphs and Combinatorics, ISSN 0911-0119, (A 20 pkt)
Issue year2019
Vol35
No2
Pages559-567
Publication size in sheets0.5
Keywords in EnglishRamsey number, bipartite Ramsey number, cycle, path, stripe, star
ASJC Classification2607 Discrete Mathematics and Combinatorics; 2614 Theoretical Computer Science
DOIDOI:10.1007/s00373-019-02013-6
URL https://link.springer.com/content/pdf/10.1007%2Fs00373-019-02013-6.pdf
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)20
ScoreMinisterial score = 20.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.002; WoS Impact Factor: 2017 = 0.481 (2) - 2017=0.599 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back